# SDR SWAA2024071801300

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME WEB LOCATED BS259.5 BTW STR9L AND STR10L AT PASSENGER CABIN 2024-376710<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25;[02] REPAIRED FRAME WEB LOCATED BS259.5 BTW STR5L TO STR11L AT PASSENGER CABIN IAW EA 24-153-01658 AND EA 24-153-01658 WIP1; SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; RII
